# SDR FDEA201507202278

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327991300200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 151WF DELAMINATED.  FABRICATED FLOOR PANEL 151WF ON T15 1151327 IAW DWG SRZ 25-005 CAT A MAJOR REPAIR.
